# SDR AMTA200600662

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR SILL HAS CORROSION AROUND FASTNER AND NUT CLIP AT LWR SURFACE STA 1345, LBL 65 AND STA 1328, LBL 65.  REMOVED CORROSION IAW SRM, ORIG MAT THICKNESS .070 INCH.  MAX MAT LOSS .005 INCH WITHIN LIMITS IAW SRM, FIG 101 TREATED AND PRIMED AREAS IAW SRM.  (K)
